| Catalog Number |
1758SI16 |
| Medical Device Problem Codes |
Material Invagination (1336); Material Twisted/Bent (2981)
| Health Effect - Clinical Codes |
Discomfort (2330); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
12/13/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that on the (b)(6) 2025, attempted retention of the foley catheter and on the (b)(6) 2025, when trying to remove, there was a sense of discomfort, and it could not be removed.Ultimately, we requested the urologist to remove it, and it was successfully removed.According to the urologist, it may have caught on the fold near the cuff.Please investigate whether there was any defect in the product.If there are no product abnormalities, there was a possibility of cafrol.
Additional Manufacturer Narrative
Initial reporter name: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
Initial reporter name: (b)(6) hospital.Correction- f, h.The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description